| Model Number |
004628-005 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump "completely failed." there was no reported adverse impact to the customer's blood glucose level.The customer reverted to an alternate method of insulin therapy.Reportedly, the customer declined follow-up from tandem technical support to complete troubleshooting.